# SDR AALA20151123009

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 45,092 hours, 12,900 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Condition: Faulty
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

WHILE CONFIGURING FOR LANDING, TE FLAP ASYM AND LE DISAGREE MSGS WITH FLAP INDICATOR SHOWING LESS THAN 1.  AN EMER WAS DECLARED & THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.  R & R FSEU 2 IAW MM 27-51-01.  CYCLED FLAPS UP & DOWN, NO FAULTS NOTED.  IAW SDR CONTROL AALA20151120005.
